| Model Number |
MPV5 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Fall (1848); Limb Fracture (4518)
| Date of Event |
06/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No malfunction suspected.The user was operating the power wheelchair in the parking lot of a fast food restaurant when the end user was struck by a motor vehicle.Hoveround's owner's manual warns "to avoid serious injury or death from being struck by a motor vehicle, when driving your power wheelchair near traffic: obey all local pedestrian traffic rules and cross roads at locations where you are most visible to motor traffic.".
Event or Problem Description
The end user stated while operating the power wheelchair in a fast food parking lot the end user was struck by a motor vehicle.